# SDR REXA2017012400136

- Difficulty date: January 24, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 7,752 hours, 5,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: SH670320754
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY RT CENTER DIAPHRAGM CORRODED ON FWD CORNER. NO ALLOWABLE LIMITS PER SRM 53-21-23. REMOVED AND REPLACED DIAPHRAGM IAW SRM 51-42-06, 51-42-21.
